Advanced

Linear codes in generalized construction of resilient functions with very high nonlinearity

Pasalic, Enes LU and Maitra, S (2002) In IEEE Transactions on Information Theory 48(8). p.2182-2191
Abstract
In this paper, we provide a new generalized construction method for highly nonlinear t-resilient functions, F: F-2(n) --> F-2(m). The construction is based on the use of linear error-correcting codes together with highly nonlinear multiple output functions. Given a linear [u, m, t + 1] code we show that it is possible to construct n-variable, m-output, t-resilient functions with very high nonlinearity for n > u. The method provides the currently best known nonlinearity results for most of the cases.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
resilient functions, nonlinearity, correlation immunity, linear codes, stream ciphers
in
IEEE Transactions on Information Theory
volume
48
issue
8
pages
2182 - 2191
publisher
IEEE--Institute of Electrical and Electronics Engineers Inc.
external identifiers
  • wos:000177000400004
  • scopus:0036672636
ISSN
0018-9448
DOI
10.1109/TIR.2002.800492
language
English
LU publication?
yes
id
24749235-7666-4388-a3a1-55655f370533 (old id 332733)
date added to LUP
2007-11-08 10:49:10
date last changed
2017-09-03 04:42:32
@article{24749235-7666-4388-a3a1-55655f370533,
  abstract     = {In this paper, we provide a new generalized construction method for highly nonlinear t-resilient functions, F: F-2(n) --> F-2(m). The construction is based on the use of linear error-correcting codes together with highly nonlinear multiple output functions. Given a linear [u, m, t + 1] code we show that it is possible to construct n-variable, m-output, t-resilient functions with very high nonlinearity for n > u. The method provides the currently best known nonlinearity results for most of the cases.},
  author       = {Pasalic, Enes and Maitra, S},
  issn         = {0018-9448},
  keyword      = {resilient functions,nonlinearity,correlation immunity,linear codes,stream ciphers},
  language     = {eng},
  number       = {8},
  pages        = {2182--2191},
  publisher    = {IEEE--Institute of Electrical and Electronics Engineers Inc.},
  series       = {IEEE Transactions on Information Theory},
  title        = {Linear codes in generalized construction of resilient functions with very high nonlinearity},
  url          = {http://dx.doi.org/10.1109/TIR.2002.800492},
  volume       = {48},
  year         = {2002},
}